# SDR GLBA200910092

- Difficulty date: January 5, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 24,720 hours, 34,395 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH THE PILOTS REPORTED THAT THE NR 2 ENGINE BEGAN TO AUTO-FEATHER AT 500 LBS OF TORQUE.  MX ADJUSTED THE LT AND RT AUTOFEATHER ARMING SWITCHES IAW B1900D MM 61-21.  OPS CHECK WAS GOOD.
